So lately I have been put on the pill, its a low dosage to regulate my period though(I'm Not even close to being sexually active). I started to get cramps 2 days before which was strange cause I haven't experienced craps in such a long time, Not to mention the flow was ridiculous! For two days the cramps were so bad, no matter what I did it didn't ease off.(I've taken midol its the only thing that calms the cramps) Its now been almost a week and during that week its been very heavy and the cramps consistent. They only hurt badly for maybe three out of the 7-9 days I've had it so far. This is also my first try on the pill so its my first cycle, so I realize its not normal yet. I'm just a tad worried about some things like
-Why is it hurting so bad?
-Why is it such a heavy flow
-I have a feeling now that its slowing the cramps will continue
If it continues after a few more days I'm going to the doctor again.
I'm only 16 and scared to death of this because people keep saying I may have a disease.
I may be able to confirm whether this pain and heavy flow is due to some medical problem or due to pills only after I examine you. The common causes of severe abdominal pain with heavy flow are endometriosis, ovarian cysts, and pelvic congestion. A clinical evaluation is necessary for confirming the exact cause of your symptoms. Do see a gynecologist and get the cause confirmed. Treatment will depend on the cause. I hope it helps.
Best wishes and kind regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.